# SDR 07FDEA01106

- Difficulty date: March 23, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND DURING EMBODIMENT OF EO 6-5310-7-5017-SB A300-53-6123 REV 2-AD2004-20-14, ON SPLICE FITTING C47 LT REPAIR WAS PERFORMED BY REPLACEMENT OF SPLICE FITTING AND REAM UP IAW EA 6-5315-106436 AND RAS /033769/043/2004 ISS.A
